# SDR A6WA200260037

- Difficulty date: October 4, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bac 146300A
- Aircraft serial: E3122
- Engine: Lyc ALF502*
- System (JASC): 5754 · Leading Edge Devices
- Part: Tab
- Condition: Dented
- Location: Lt Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LEFT FLAP INBOARD TAB X RECEIVED CONCESSION.
